Thunderstorm Wind, Putnam
- When
- June 15, 4:31 PM EST
- Where
- Putnam County, Crescent City
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.433, -81.517
Large trees and power lines were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 15, 1:50 PM EST, 2 hours 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EDT FRI JUN 15 2001 CURRENTLY...CONVECTION BEGINNING TO DEVELOP OVER SOUTHEASTERN GEORGIA...WITH STRONGER CELLS DEVELOPING OVER CENTRAL FLORIDA WATER VAPOR IMAGERY SHOWED A WEAK SHORT WAVE MOVING OFF THE NORTHEAST FLORIDA SOUTHEAST GEORGIA COAST WHICH IS PROBABLY SUPPORTING THE THUNDERSTORMS OVER SOUTHEAST GEORGIA...WHILE SEA BREEZE INTERACTION APPEARS TO BE THE DRIVING FORCE FOR THE ACTIVITY OVER CENTRAL FLORIDA...SO WILL HAVE TO WATCH IF THAT ACTIVITY MOVES NORTH INTO OUR ZONES AS THE WEST COAST SEA BREEZE MAKES ITS WAY EAST. A COLD FRONT PUSHES THROUGH THE AREA SATURDAY NIGHT AND SUNDAY AND DISSIPATES AVER CENTRAL FLORIDA TUESDAY NIGHT AND WEDNESDAY. THIS FRONT SHOULD ENHANCE AN SEA BREEZY ACTIVITY WHICH DEVELOPS SO WILL KEEP CHANCE POPS FOR AFTERNOON AND EVENING POPS FOR THIS PACKAGE. SLIGHTLY COOLER AIR BEHIND THE COLD FRONT...SO WILL DROP TEMPERATURES INTO THE UPPER 80S TO AROUND 90 BEHIND THE FRONT. PRELIM AMG 71/91/68/88 3433 SSI 75/89/74/85 3533 JAX 72/92/70/88 4553 GNV 72/94/69/89 4543 33 .JAX... .FL...NONE. .GA...NONE. SCOTT
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-160000- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1200 PM EDT FRI JUN 15 2001 ...SCATTERED THUNDERSTORMS ONCE AGAIN THIS AFTERNOON... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS INTERIOR SECTIONS OF NORTH FLORIDA AND SOUTHEAST GEORGIA. THIS ACTIVITY WILL MOVE EAST AT 10 MPH. BY MID-AFTERNOON...THIS ACTIVITY WILL INTERACT WITH THE ATLANTIC SEA BREEZE AND THE MOST CONCENTRATED AREA OF THUNDERSTORMS ARE EXPECTED TO AFFECT AREAS NEAR AND EAST OF THE SAINT JOHNS RIVER AND INTERSTATE 95. A FEW STORMS MAY BE STRONG...WITH WIND GUSTS IN EXCESS OF 40 MPH... SMALL HAIL AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH THUNDERSTORMS...ESPECIALLY IN ATLANTIC COASTAL COUNTIES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
The Jacksonville radar (KJAX), 118 km away, was scanning. The volume nearest the first event began at 21:33 UTC.
1 thunderstorm wind. Local standard time, as filed.
Large trees and power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255692.